# SDR ASOA201200619

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK BETWEEN FS 830-863 IS CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, ORIGINAL MATERIAL .370", REMOVED .005", REMAINING .365" WITH IN TOLERANCE IAW SRM 53-41-49-101-001-A01.
